# SDR AALA202106308371

- Difficulty date: June 7, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 57,637 hours, 24,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DAMAGE PLUG HOLE ON FLOOR BEAM LOCATED AT STA 907 AND RBL 55.8. REPAIRED FLOOR BEAM PER EA 328186 AND SRM 51-40-02.
